# SDR SWIA202162680

- Difficulty date: June 29, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL PAX SEAT TRACKS REQUIRE REPLACEMENT (EXCEPT FOR SEAT TRACK AT STA 559.32 TO STA 559.80 RBL9)    (FILED CLOSED)    REPLACED ALL SEAT TRACK EXCEPT SEAT TRACK AT STA 559+32 TO STA 559+80 RBL9. REF. CRJ200 AMM 53-01-11-400-802.
